# SDR DALA2019121737377

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1400419) CORROSION OUT OF LIMITS WERE FOUND ON DECK PLATE AT STA 1716, LBL 26. CORRECTIVE ACTION: CORROSION LEVEL 2 PERMANENT REPAIR WAS PERFORMED ON ABOVE AREA OUT OF LIMITS PER B757-200 SRM 53-60-51-2R PROCEDURE 7.
